MAUDE Adverse Event Report: COVIDIEN LLC NELLCOR; OXIMETER

COVIDIEN LLC NELLCOR; OXIMETER
Model Number 10005941-SG
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, prior to use, the monitor was generating a saturation alarm.It was stated that the alarm occurred when the device detected that the percentage of oxygen-saturated hemoglobin in arterial blood fell below a preset threshold.There was no patient involvement.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6, rfr code ( updated to mrpuldisdef display - failure/defective/damaged) additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that, prior to use, the monitor had a blank display.There was no patient involvement.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS  00000
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co 00000
KS   00000
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24464412
Report Number2936999-2026-00065
Device Sequence Number18643915
Product Code DQA
UDI-Device Identifier10884521171534
UDI-Public(01)10884521171534(11)140218
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K120773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10005941-SG
Device Catalogue Number10005941-SG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/16/2026
Date Device Manufactured02/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown